Robust stability of time-variant difference equations with restricted parameter perturbations: Regions in coefficient-space

Kamal Premaratne, Mohamed Mansour

Research output: Contribution to journalConference article

1 Scopus citations

Abstract

Suppose rate of change of coefficients of a linear time-variant system modeled via a difference equation is restricted. The work presented herein is an attempt at developing an algorithm that determines regions in coefficient-space where such a system is guaranteed to be globally asymptotically stable. Such information can be extremely useful in many applications. Some previously published related results are consolidated as well.

Original languageEnglish (US)
Pages (from-to)2341-2344
Number of pages4
JournalICASSP, IEEE International Conference on Acoustics, Speech and Signal Processing - Proceedings
Volume3
StatePublished - Jan 1 1997
EventProceedings of the 1997 IEEE International Conference on Acoustics, Speech, and Signal Processing, ICASSP. Part 1 (of 5) - Munich, Ger
Duration: Apr 21 1997Apr 24 1997

ASJC Scopus subject areas

  • Software
  • Signal Processing
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Robust stability of time-variant difference equations with restricted parameter perturbations: Regions in coefficient-space'. Together they form a unique fingerprint.

  • Cite this